MathSciNet Relay Station
MathSciNet bibliographic data
MR1814085 (2001k:91104) 91E45 (05A99 11D04 15A06)
Fishburn, Peter Integer solutions to interval linear equations and unique measurement. Proc. Amer. Math. Soc. 129 (2001), no. 6, 1595–1599 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement